# SDR UIEA2021082301839

- Difficulty date: August 22, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 2743
- Condition: Failed
- Location: Rt Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT FWD PUMP EICAS MESSAGE( REPLACED RH FWD FUEL BOOST PUMP IAW B767 AMM 28-22-03. OPS CHECK BAD. BAD FROM STOCK. SEE LP 1481004 ITEM M3.   /  REPLACED RH FWD FUEL PUMP IAW B767 AMM 28-22-03. OPS AND LEAK CHECKS GOOD.  )
